# SDR SWAA2022030134919

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD SERVICE DOOR IS CRACKED AT THE LWR -4 BEAM AROUND THE FIRST I/B FASTENER. / FORWARD SERVICE DOOR-4 BEAM REPAIRED ON W/O #520009. CUST P/O # 05200-55-DFR.
